# SDR 53075

- Difficulty date: February 5, 2003
- Submitted: February 5, 2003
- Operation: General aviation
- Aircraft: N108SD
- Make and model: Bell 407
- Aircraft serial: 53075
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 23063412
- Condition: Chafed
- Location: Engine
- Part time: 3,447 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS HOSE DETERIORATES RAPIDLY DUE TO THE FACT THAT THE HOSE IS A CORRUGATED TUBE HOUSED IN A STEEL BRAID THAT CHAFES THE TUBE CAUSING CHAFE DAMAGE TO THE HOSE AND SUBSEQUENT OIL LEAK.  THIS HOSE SHOULD BE REDESIGNED TO EXTEND RELIABILITY.  THE HOSES LAST ABOUT 2 YEARS, 1,000 HOURS.
